Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 172, NWS Fort Worth, TX

June 6, 2012Van Zandt County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 6, 2012, 7:50 PM CDT for Van Zandt County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2012, 7:50 PM CDT (00:50 UTC)
Expired
Jun 6, 2012, 8:30 PM CDT
In force
40 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 152 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 0.8 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2012-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2012-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2040 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

639 
WUUS54 KFWD 070050
SVRFWD
TXC467-070130-
/O.NEW.KFWD.SV.W.0172.120607T0050Z-120607T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
750 PM CDT WED JUN 6 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VAN ZANDT COUNTY IN NORTHEAST TEXAS...

* UNTIL 830 PM CDT

* AT 749 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED 4 MILES 
  SOUTH OF EDGEWOOD...MOVING EAST AT 20 MPH. ANOTHER POSSIBLE SEVERE 
  STORM WAS LOCATED IN THE SOUTHERN PART OF THE COUNTY NEAR PURTIS   
  CREEK STATE PARK.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FRUITVALE AROUND 800 PM...
  GRAND SALINE AROUND 815 PM...
  VAN AROUND 825 PM...
  EDOM AROUND 830 PM...

THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 505 AND 528.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3236 9545 3235 9591 3236 9605 3275 9598
      3273 9568 3271 9566 3273 9563 3269 9559
      3248 9559 3238 9546
TIME...MOT...LOC 0049Z 265DEG 17KT 3263 9586

$$


82/JLD
2 follow-up statements
241 
WWUS54 KFWD 070111
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
811 PM CDT WED JUN 6 2012

TXC467-070130-
/O.CON.KFWD.SV.W.0172.000000T0000Z-120607T0130Z/
VAN ZANDT TX-
811 PM CDT WED JUN 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR VAN ZANDT COUNTY...

AT 810 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STRONGEST CELLS WERE LOCATED 
4 MILES SOUTHEAST OF GRAND SALINE...AND 11 MILES SOUTH OF CANTON. 
THE COMPLEX OF STORMS WAS MOVING EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  VAN AROUND 815 PM CDT...
  EDOM AROUND 830 PM CDT...

LAT...LON 3236 9545 3235 9591 3236 9605 3275 9598
      3273 9568 3271 9566 3273 9563 3269 9559
      3248 9559 3238 9546
TIME...MOT...LOC 0110Z 273DEG 29KT 3264 9565 3240 9578

$$


25
781 
WWUS54 KFWD 070122
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
822 PM CDT WED JUN 6 2012

TXC467-070135-
/O.EXP.KFWD.SV.W.0172.000000T0000Z-120607T0130Z/
VAN ZANDT TX-
822 PM CDT WED JUN 6 2012

...THE SEVERE THUNDERSTORM WARNING FOR VAN ZANDT COUNTY EXPIRES AT
830 PM CDT...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND 
WILL NO LONGER BE SEVERE WHEN THE WARNING EXPIRES AT 830 PM.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE 
STILL POSSIBLE FROM THE THUNDERSTORMS REMAINING IN THE COUNTY.

LAT...LON 3236 9545 3235 9591 3236 9605 3275 9598
      3273 9568 3271 9566 3273 9563 3269 9559
      3248 9559 3238 9546
TIME...MOT...LOC 0121Z 271DEG 24KT 3245 9570

$$


25

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 6:08 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jun 6, 6:08 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
608 PM CDT WED JUN 6 2012

.AVIATION...
THE SLOW MOVING TUTT LOW CENTERED OVER SOUTHWESTERN OKLAHOMA IS
PROGGED TO SLOWLY MOVE SOUTHEAST INTO NORTH TEXAS DURING THE NEXT
24 TO 36 HOURS. DIURNALLY DRIVEN CONVECTION NEAR AND EAST OF THE
UPPER LOW CENTER WILL REMAIN ONGOING ACROSS THE AREA FOR A FEW
MORE HOURS BEFORE WANING WITH THE LOSS OF SURFACE HEATING. THE MAIN
BAND OF THUNDERSTORMS HAS MOVED EAST OF THE METROPLEX...BUT WAS
STILL ENCROACHING ON ACT FROM THE NORTHWEST DURING THE PAST HOUR.
WILL LEAN TOWARD STRATIFORM PRECIP WITH OCCASIONAL EMBEDDED TS AT
METROPLEX TERMINALS FOR A FEW MORE HOURS. FOR KACT...WILL LIKELY
SHOW A TEMPO TS GROUP FROM 00 TO 02Z IN ANTICIPATION OF THE
APPROACHING THUNDERSTORM LINE FROM THE NORTH.

THERE SHOULD BE A LULL IN THE ACTIVITY AT AREA TERMINALS LATE THIS
EVENING WHEN SHOWERS AND STORMS BECOME CONCENTRATED NEAR THE
CENTER OF THE UPPER LOW. HOWEVER...THINGS MAY BECOME ACTIVE AGAIN
OVERNIGHT AS THE SYSTEM AND ASSOCIATED CONVECTION DRIFT
SOUTHEASTWARD INTO NORTH TEXAS...BRINGING ANOTHER ROUND OF SHOWERS
AND STORMS LATE TONIGHT THROUGH EARLY TOMORROW. SCATTERED STORMS
WILL AGAIN BECOME POSSIBLE TOMORROW AFTERNOON THE ATMOSPHERE
RECOVERS AND SURFACE HEATING ENSUES.

30

&&

.PREV DISCUSSION... /ISSUED 407 PM CDT WED JUN 6 2012/
OUTFLOW BOUNDARY HELPED INITIATE A LINE OF STRONG TO SEVERE
CONVECTION THAT HAS NOW REACHED THE I-35 CORRIDOR FROM DALLAS/FORT
WORTH TO GAINESVILLE. WITH AN UNSTABLE AND UNCAPPED
ENVIRONMENT...ADDITIONAL CELLS HAVE DEVELOPED ELSEWHERE. OUTFLOW
IS THE DRIVING FORCE FOR SUSTAINING UPDRAFTS...AND WITH NEGLIGIBLE
SHEAR (MID-LEVEL WINDS ARE NEAR 10KTS)...THE CONVECTION IS
EXPECTED TO WANE THIS EVENING WITH THE LOSS OF DAYTIME HEATING. A
LULL WILL FOLLOW THIS EVENING BEFORE ADDITIONAL DEVELOPMENT OCCURS
AROUND MIDNIGHT.

THE CENTER OF THE MID-LEVEL LOW IS NEAR THE SOUTHWESTERN CORNER OF
OKLAHOMA AND WILL HAVE A TENDENCY TO MOVE TOWARD THE ONGOING
CONVECTION OVER NORTH TEXAS. THIS DRIFT SOUTHEASTWARD WOULD PUT
NOCTURNAL CORE RAINS NEAR THE NORTHWEST EDGE OF THE CWA AROUND
MIDNIGHT. THE HEAVY RAIN WOULD THEN MOVE EAST-SOUTHEAST...
IMPACTING AREAS MAINLY NORTH OF I-20 AND WEST OF I-35 THURSDAY
MORNING. A RELATIVE LULL WILL FOLLOW BEFORE ADDITIONAL DEVELOPMENT
OCCURS THURSDAY AFTERNOON. EXPECT THE CONVECTIVE MODE AT THAT TIME
TO BE CLUSTERS OF HEAVY RAIN...WITH MINIMAL SEVERE THREAT.

STILL UNCERTAINTY ABOUT THE PRECISE TRACK OF THE LOW...WHICH WILL
BE DEPENDENT ON THE EVOLUTION OF FUTURE CONVECTIVE EVENTS.
REGARDLESS...THE FEATURE MAY BE CENTERED OVER THE CWA THURSDAY
NIGHT...ALLOWING FOR ADDITIONAL HEAVY RAIN. THE LOW SHOULD BEGIN
EXITING TOWARD THE SOUTHEAST LATE FRIDAY...OPENING THE DOOR FOR
VERY WARM AND HUMID WEATHER TO RETURN THIS WEEKEND.

.CLIMATE...
WACO REGIONAL AIRPORT REACHED 100 DEGREES FOR THE FIRST TIME THIS
YEAR.

25

&&

.CLIMATE...
WACO REGIONAL AIRPORT REACHED 100 DEGREES FOR THE FIRST TIME THIS
YEAR.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  71  82  69  87  72 /  70  60  50  30  10
WACO, TX              73  85  69  87  70 /  50  30  40  30  10
PARIS, TX             66  84  65  88  68 /  40  40  30  20  10
DENTON, TX            69  81  67  86  68 /  70  60  50  30  10
MCKINNEY, TX          68  82  66  87  67 /  70  60  50  30  10
DALLAS, TX            71  82  69  87  72 /  70  50  50  30  10
TERRELL, TX           68  83  67  87  69 /  70  50  40  30  10
CORSICANA, TX         70  84  69  87  70 /  60  30  40  30  10
TEMPLE, TX            71  86  70  88  70 /  40  30  40  30  10
MINERAL WELLS, TX     69  81  67  87  68 /  70  60  50  30  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

30/58
Hazardous weather outlook, Jun 6, 3:50 PM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
350 PM CDT WED JUN 6 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-071200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
350 PM CDT WED JUN 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT ACROSS ALL OF
NORTH TEXAS WITH STORMS MOST LIKELY NORTH OF INTERSTATE 20. A FEW
STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING DOWNBURST
WINDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE DUE TO THE SLOW
MOVEMENT OF THE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THUNDERSTORM CHANCES WILL CONTINUE ACROSS ALL OF NORTH TEXAS
THURSDAY THROUGH FRIDAY AFTERNOON. A FEW SEVERE STORMS WILL BE
POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS. THERE WILL ALSO BE A
THREAT FOR HEAVY RAINFALL. THUNDERSTORM CHANCES WILL END FROM
WEST TO EAST FRIDAY EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THIS EVENING...
ESPECIALLY NORTH OF INTERSTATE 20.

In the hours before

Special weather statement, Jun 6, 7:00 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
700 PM CDT WED JUN 6 2012

TXZ105-120>122-070030-
HUNT TX-KAUFMAN TX-ROCKWALL TX-VAN ZANDT TX-
700 PM CDT WED JUN 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN HUNT COUNTY
  NORTHERN KAUFMAN COUNTY
  ROCKWALL COUNTY
  NORTHWESTERN VAN ZANDT COUNTY

AT 700 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTH OF TERRELL...MOVING NORTHEAST AT 20
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE FATE...FORNEY...HEATH...
QUINLAN...ROCKWALL...ROYSE CITY...TERRELL...WEST TAWAKONI...WILLS
POINT AND LAKE TAWAKONI STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3264 9644 3298 9651 3298 9648 3298 9630
      3302 9629 3306 9604 3289 9598 3287 9599
      3286 9597 3268 9591
TIME...MOT...LOC 0000Z 247DEG 17KT 3285 9626

82/JLD
Special weather statement, Jun 6, 7:12 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
712 PM CDT WED JUN 6 2012

TXZ095-106-107-070045-
DELTA TX-HOPKINS TX-LAMAR TX-
712 PM CDT WED JUN 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN DELTA COUNTY
  HOPKINS COUNTY
  SOUTHEASTERN LAMAR COUNTY

AT 712 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF
PARIS TO 12 MILES SOUTH OF SULPHUR SPRINGS...MOVING EAST AT 20 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE COMO...DEPORT...SULPHUR
SPRINGS...COOPER LAKE PARK DOCTORS CREEK AND COOPER LAKE PARK SOUTH
SULPHUR.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

LAT...LON 3296 9531 3296 9567 3357 9568 3357 9530
      3297 9530
TIME...MOT...LOC 0012Z 270DEG 16KT 3348 9557 3298 9556

82/JLD
Special weather statement, Jun 6, 7:20 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
720 PM CDT WED JUN 6 2012

TXZ146-070045-
NAVARRO TX-
720 PM CDT WED JUN 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN NAVARRO COUNTY

AT 720 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES EAST OF CORSICANA...MOVING EAST AT 5
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ANGUS...KERENS AND NAVARRO.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3200 9607 3179 9650 3181 9666 3227 9629
      3222 9619 3220 9620 3219 9616 3218 9618
      3215 9616 3215 9610 3209 9612 3208 9611
      3208 9607
TIME...MOT...LOC 0020Z 281DEG 6KT 3207 9626

82/JLD
Local storm report, Jun 6, 7:21 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
721 PM CDT WED JUN 06 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     FORT WORTH              32.75N  97.34W
06/06/2012                   TARRANT            TX   BROADCAST MEDIA

            PARTIAL ROOF COLLAPSE AT THE WAYSIDE PLAZA
            APARTMENTS...PENNSYLVANIA AND 9TH AVE IN FORT WORTH (TIME
            ESTIMATED)
Special weather statement, Jun 6, 7:29 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
729 PM CDT WED JUN 6 2012

TXZ105-122-123-070130-
HUNT TX-RAINS TX-VAN ZANDT TX-
729 PM CDT WED JUN 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL HUNT COUNTY
  RAINS COUNTY
  VAN ZANDT COUNTY

AT 729 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTH OF WILLS POINT...MOVING EAST AT 15
MPH. ANOTHER STRONG STORM WAS LOCATED EAST OF QUINLAN MOVING EAST
AND A THIRD STRONG STORM WAS LOCATED NEAR KEMP...ALSO MOVING EAST.

CITIES IN THE PATH OF THIS STORM INCLUDE CANTON...EAST TAWAKONI...
EDGEWOOD...EDOM...EMORY...FRUITVALE...GRAND SALINE...QUINLAN...VAN...
WEST TAWAKONI...WILLS POINT...LAKE TAWAKONI STATE PARK AND PURTIS
CREEK STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3236 9608 3284 9608 3290 9614 3299 9612
      3298 9567 3273 9563 3269 9559 3248 9559
      3236 9546
TIME...MOT...LOC 0029Z 270DEG 12KT 3267 9599

82/JLD
Special weather statement, Jun 6, 7:43 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
743 PM CDT WED JUN 6 2012

TXZ147-070115-
FREESTONE TX-
743 PM CDT WED JUN 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  FREESTONE COUNTY

AT 743 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES EAST OF TEAGUE...MOVING NORTH AT 5 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE FAIRFIELD AND TEAGUE.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A WARNING MAY BE NEEDED.

LAT...LON 3142 9623 3179 9650 3201 9605 3195 9606
      3195 9602 3193 9601 3188 9603 3187 9597
      3185 9599 3179 9599 3177 9588 3174 9587
      3170 9588 3170 9583 3162 9579
TIME...MOT...LOC 0043Z 188DEG 4KT 3162 9622

82/JLD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:00 PM CDTSpecial Weather StatementFWDRockwall30 min
Jun 6, 7:12 PM CDTSpecial Weather StatementFWDDelta, Hopkins33 min
Jun 6, 7:20 PM CDTSpecial Weather StatementFWDNavarro25 min
Jun 6, 7:29 PM CDTSpecial Weather StatementFWDRains, Van Zandt61 min
Jun 6, 7:43 PM CDTSpecial Weather StatementFWDFreestone32 min
Jun 6, 8:29 PM CDTSpecial Weather StatementFWDLimestone31 min
Jun 6, 8:37 PM CDTFlash Flood WarningFWDFreestone3 hr
Jun 6, 9:09 PM CDTAreal Flood AdvisoryFWDAnderson3 hr
Jun 6, 9:52 PM CDTSpecial Weather StatementFWDBosque23 min
Jun 6, 10:50 PM CDTSpecial Weather StatementFWDHill25 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.